CSN Login
Members Online: 16

You are here

Advice from my gynecologist

New Flower
Posts: 4299
Joined: Aug 2009

Hello Ladies,
My gynecologist suggested to try vaginal dilator set along with personal lubricant for Vaginismus, or similar painful conditions. Chemo Induced menopause or aromatase inhibitors patients could you share your experience if you have tried?
Please do not be shy, it is a very serious problem for many, please tell us your story we all will benefit from it.
Thanks,
New Flower

Angie2U's picture
Angie2U
Posts: 2992
Joined: Sep 2009

I didn't have chemo and I don't have this problem New Flower, but, I agree, this is an important post for those that do.

Angie

disneyfan2008
Posts: 6370
Joined: Oct 2010

But Agree no TMI can be here...(TOO much INfo)

many subjects we want & need to know about! This board very helpful!

new2me's picture
new2me
Posts: 177
Joined: Jun 2010

I had 1 normal period during my 1st chemo treatment - haven't had one since and I am now 5 months out since my last treatment. The only menopause sysmtoms I have had are hot flashes now and then. But not too bad, very doable. I have had no vaginal dryness although sex is alittle painful at first (I almost felt like chemo shrunk me alittle) Please forgive me if I'm too graphic but I know these things are important and I even wondered if it was chemo related or not. Becasue of my age (51) the Doctor says my periods will NOT return. I was too close to menopause when I started. I don't want to jinx it but so far It has been pretty nice not having a monthly period.
Good luck to you - and I hope other speak out also because I wonder if more sysmtoms will follow....

Kelly

Subscribe to Comments for " Advice from my gynecologist"